# SDR QXEA200301004

- Difficulty date: August 18, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 12,723 hours, 18,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8250977001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SEVERAL EMERGENCY LIGHTS NOT ILLUMINATED. REMOVED AND REPLACED FORWARD EMERGENCY FLOOR LIGHTING STRIP. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
